# SDR SWAA2020012040613

- Difficulty date: January 9, 2020
- Submitted: January 20, 2020
- Operation: Air carrier
- Aircraft: N746SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29798
- Aircraft time: 72,178 hours, 42,556 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 148A22161
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD BULKHEAD LOWER CORD CORRODED AT BS 1016, BETWEEN STR 25L TO STR 25R.  R&R CHORD PER DWG AND SRM.
